# SDR AWXA200501500

- Difficulty date: December 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,105 hours, 22,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021000
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - CREW REPORTED THAT THE AFT LEFT GALLEY EMERGENCY FLASHLIGHT WAS LOSING ITS CHARGE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
